# SDR ASAA2020033132581

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,476 hours, 8,234 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER HAVING A "VTK" AND "MAP" ILLUMINATED ON CAPT ND, RAN THE QRH AND WAS ABLE TO RESTORE DUAL FMC OPERATION. GROUNDED - YES. COULD NOT DUPLICATE FAULT ON EITHER FMC-1 OR FMC-2. OPS TEST NORMAL. REF B737-900 FIM 34-61 TASK 807.
